Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On modular complemented and annihilator algebras


Authors: T. Husain and Pak Ken Wong
Journal: Proc. Amer. Math. Soc. 34 (1972), 457-462
MSC: Primary 46H05
DOI: https://doi.org/10.1090/S0002-9939-1972-0300088-5
MathSciNet review: 0300088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a modular complemented algebra. We give some necessary and sufficient conditions for some special classes of algebras A to be annihilator or dual algebras.


References [Enhancements On Off] (What's this?)

  • [1] B. A. Barnes, Modular annihilator algebras, Canad. J. Math. 18 (1966), 566-578. MR 33 #2681. MR 0194471 (33:2681)
  • [2] P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847-870. MR 26 #622. MR 0143056 (26:622)
  • [3] J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien (Algèbres de von Neumann), Gauthier-Villars, Paris, 1969.
  • [4] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255. MR 13, 48. MR 0042066 (13:48a)
  • [5] C. E. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N.J. 1960. MR 22 #5903. MR 0115101 (22:5903)
  • [6] B. Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28-45. MR 28 #1505. MR 0158279 (28:1505)
  • [7] -, On algebras which are pre-Hilbert spaces, Duke Math. J. 36 (1969), 261-272. MR 41 #4242. MR 0259605 (41:4242)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0300088-5
Keywords: Modular complemented algebra, annihilator algebra, dual algebra, Hilbert algebra, proper $ {H^ \ast }$-algebra
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society